# SDR AALA990570

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE FS 1130 AT STRINGER 30.  REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE USING ORIGINAL FASTENER LOCATIONS.  FASTENERS THROUGH FRAME .1875 INCH HI-LOCKS.  FASTENERS THROUGH SKIN ORIGINAL SIZE AND TYPE REF 51-10-1.  (M)
